4 weeks of trying to battle with mild depression, anxiety and repetitive thoughts without them I finally gave in and I started taking escitalopram ( Lexapro) but under a different brand name 10 mg two weeks ago.
To begin with I messed up the way I took my meds.
I started taking by taking 10 Mg the first time at night 14 days ago but the next day I felt very anxious and lightheaded. I then got anxious about taking them and did not take the dose again the following night. After I spoke to my dr who said take one again at lunch the next day Tuesday which I did and I felt great almost immediately within an hour of taking it I could concentrate I was smiling and very positive.
That night I made a mistake and thought I would take 5mg half of one pill to make up for the previous night where I had missed my dose of 10Mg I did not consult my Dr on this I just thought it would be ok. I went to sleep and woke up having a terrible panic attack.
I spoke to my doc in the morning of Wednesday who said take another whole 10mg at 12 Pm then start taking them in the morning after this.
I have now been taking the 10mg every morning at 0800 for the past 10 days at this time I have felt very little change in how I am feeling. I actually started getting side effects such as anxiety in the mornings and throughout the day, sweaty, tingling hands and shaky hands, loss of sex drive and not being able to concentrate or sleep well. These are all the opposite of how I felt when I started taking the pills in the first two days where I felt much better.
My problem is I now think that by taking that extra dose of 5 mg at night and having the panic attack I over stimulated my brain by starting the medication in the wrong way and I have really effected how the drugs are working on me now and causing a lot of worry in my mind.
Do you think the way I initially started taking the meds have effected how they are working on me now by missing a dose then taking half of a dose?
The main reason I think this is because when I first took them I felt great and then that feeling went away after I took the 5mg dose.
I know many people say they take between 2- 4weeks to start to take effect but it has been two weeks now and I have not felt much difference.
Any answers or feedback on the above would be great.